RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1979, Volume 249, Number 1  


MATHEMATICS
Estimates of the derivatives of a solution of linear equations of elliptic and parabolic type with discontinuous coefficients
V. V. Basha
11
Random walks on groups: boundary, entropy, uniform distribution
A. M. Vershik, V. A. Kaimanovich
15
On the solution of the Dirichlet problem by expansion in a Fourier series
V. I. Vlasov
19
On the theory of systems of singular integral equations over a bounded plane domain
A. Dzhuraev
22
Equations of Liouville type
A. V. Zhiber, N. H. Ibragimov, A. B. Shabat
26
Jordan nil-algebras of bounded index
E. I. Zel'manov
30
On approximation of solutions of some singular elliptic boundary value problems
A. A. Katrahova
34
Optimality conditions for a quasilinear problem with partial differential equations in the presence of phase constraints
Yu. P. Krivenkov
37
Classes of objects having normal forms in the system of $\lambda$-conversion with logical operators
A. S. Kuzichev
41
A generalization of the second theorem of N. N. Bogolyubov's averaging principle
A. A. Martynyuk
46
On the optimality of the quadrature formula with equidistant nodes on classes of periodic functions
K. I. Oskolkov
49
On Lebesgue functions for some interpolation polynomials in two variables
L. M. Pimenova
52
A basic formula for the representation of subharmonic functions in the classical case of an arbitrary integral order
B. K. Pchelin
55
On the representation of analytic functions by series of Laguerre polynomials
P. K. Rusev
57
The synthesis of schemes and formulas in incomplete bases
A. B. Ugol'nikov
60
On the imbedding of a strictly pseudoconvex domain in a polyhedron
B. L. Fridman
63
The inverse scattering problem for difference equations
I. T. Habibullin
67
A generalized residual principle in reflexive spaces
A. G. Yagola
71

FLUID MECHANICS
On homobaric (uniform pressure) flows of suspensions of matter in gas under conditions of physicochemical transformations
P. B. Vainshtein, R. I. Nigmatulin
74

ASTRONOMY
Determination of the Martian and Earth's orbits based on the radiolocation observations of Mars in 1964–1971
M. D. Kislik, Yu. F. Kolyuka, V. A. Kotel'nikov, G. M. Petrov, V. F. Tikhonov
78

MATHEMATICAL PHYSICS
The Schrödinger operator with a singular attractive potential
V. M. Adamyan, N. S. Pushek
81
Tensor description of half-integer spin fields
V. A. Zhelnorovich
85
A new sufficient condition for the existence of phase transition in a classical system with long-range interaction
V. I. Kolomytsev, A. V. Rokhlenko
90
Asymptotic solutions of elliptic boundary value problems when the domain is varied close to conical points
V. G. Maz'ya, S. A. Nazarov, B. A. Plamenevskii
94

PHYSICS
An elementary theory of explosions for soil ejection and their simulation using artificial gravity
S. B. Barsanaev, V. Ts. Gurovich, K. A. Rasshikhin, K. P. Stanyukovich
97
Resonance acceleration of channeled particles in a field of powerful light wave
V. V. Beloshitskii, M. A. Kumakhov
100

CRYSTALLOGRAPHY
Crystal structure of potassium zinc beryllium silicate $\mathrm{K}_2\mathrm{Zn}_2\mathrm{Be}_2(\mathrm{SiO}_4)(\mathrm{Si}_2\mathrm{O}_7)$
V. P. Balko, V. V. Bakakin, Yu. V. Gatilov, V. S. Pavlyuchenko
103
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019